# SDR AALA201704119008

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 56,748 hours, 24,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1148
- Condition: Leaking
- Location: Door Slide
- Part time: 51,513 hours, 24,028 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOWARD FLIGHT ATTENDANT PANEL HAS CIDS CAUTION LIGHT ILLUMNATED FOR SLIDE PRESSURE. REPLACED LEFT OFF WING ESCAPE SLIDE RESERVOIR.
